Random Markov-self-similar measures
Jin-Rong Liang
Stochastic Processes and their Applications, 2002, vol. 98, issue 1, 113-130
Abstract:
Fractals and measures are often defined in a constructive way. In this paper, we give the construction of random measures concentrated on random Markov-self-similar fractals and prove that under quite weak conditions random Markov-self-similar measures exist and satisfy certain self-similarity property.
Keywords: Random; self-similar; sets; Random; self-similar; measures; Random; Markov-self-similar; measures; Markov-self-similarity (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(01)00139-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:98:y:2002:i:1:p:113-130
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().